| Catalog Number |
5407120070 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 27 events were reported for this quarter.Product return status: 27 devices were evaluated based on historical data analysis.Additional information: 27 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 27 events for the failure: overheating of device.8 events had problem identified during non-clinical procedure; there was no patient involvement.17 events had problem identified before clinical use/exposure; there was no patient involvement.2 events had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 27 events for the failure: overheating of device.- 8 events had problem identified during non-clinical procedure; there was no patient involvement.- 17 events had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #.Supplemental rationale: corrected data: b5, h6, h11, 27 previously reported events were included in this follow-up record.Product return status: 27 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 27 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 27 devices: product not received.